# SDR DALA2020102903502

- Difficulty date: October 26, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF CONDUCTIVE FRAME, PYLON WAS FOUND DAMAGED ON LT ELEVATOR HORIZONTAL STABILIZER.  REPAIRED STABALIZER, PER SRM.
